`a`
Related Articles
1

Liouville theorems for stable solutions of the weighted Lane-Emden system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 265 - 279, 2016

Hatem Hajlaoui - (email), Abdellaziz Harrabi - (email), Foued Mtiri - (email)

 Abstract       References       Full Text      Related Articles

2

Classification of positive solutions to a Lane-Emden type integral system with negative exponents

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6767 - 6780, 2016

Jingbo Dou - (email), Fangfang Ren - (email), John Villavert - (email)

 Abstract       References       Full Text      Related Articles

3

Existence of Neumann and singular solutions of the fast diffusion equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4859 - 4887, 2015

Kin Ming Hui - (email), Sunghoon Kim - (email)

 Abstract       References       Full Text      Related Articles

4

On the Hénon-Lane-Emden conjecture

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2513 - 2533, 2013

Mostafa Fazly - (email), Nassif Ghoussoub - (email)

 Abstract       References       Full Text      Related Articles

5

Existence and uniqueness of singular solutions for elliptic equation on the hyperbolic space

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 949 - 960, 2013

Yen-Lin Wu - (email), Zhi-You Chen - (email), Jann-Long Chern - (email), Y. Kabeya - (email)

 Abstract       References       Full Text      Related Articles

6

Geometric inequalities and symmetry results for elliptic systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3473 - 3496, 2013

Serena Dipierro - (email)

 Abstract       References       Full Text      Related Articles

7

Finding a stable solution of a system of nonlinear equations arising from dynamic systems

Journal of Industrial and Management Optimization  Volume 7, Issue 2, Pages : 497 - 521, 2011

Carl. T. Kelley - (email), Liqun Qi - (email), Xiaojiao Tong - (email), Hongxia Yin - (email)

 Abstract       References       Full Text      Related Articles

8

Singular positive solutions for a fourth order elliptic problem in $R$

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 245 - 268, 2010

Tokushi Sato - (email), Tatsuya Watanabe - (email)

 Abstract       References       Full Text      Related Articles

9

Some properties of positive radial solutions for some semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 9, Issue 4, Pages : 943 - 953, 2010

Zhuoran Du - (email)

 Abstract       Full Text      Related Articles

10

Multiple stable patterns for some reaction-diffusion equation in disrupted environments

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 93 - 116, 2005

Takanori Ide - (email), Kazuhiro Kurata - (email), Kazunaga Tanaka - (email)

 Abstract       Full Text      Related Articles

11

Qualitative properties of solutions for an integral equation

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 347 - 354, 2004

Wenxiong Chen - (email), Congming Li - (email), Biao Ou - (email)

 Abstract       Full Text      Related Articles